# SDR AALA202009289031

- Difficulty date: September 15, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 18,595 hours, 7,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN INTERCOSTAL BETWEEN STA 328 AND STA 344 AT LBL 46, MEASURING L=0.75 IN.  REPLACED INTERCOSTAL WITH MODIFIED PART, IAW DRAWING 141A5410-141 AND AARD 51-00-05-1.
